# SDR REXA2022051200848

- Difficulty date: April 7, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INTERCOSTAL (BACK UP SILL) AT STGR 20L BETWEEN FS310 AND FS349 IS CORRODED 
SEVERAL LOCATIONS."	REMOVED & REPLACED BACK UP SILL IAW CRJ900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A01
